Alert archive / Kentucky / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 157, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Jul 27, 2014, 9:32 AM EDT for Boyle County, Garrard County, Mercer County, Kentucky. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 27, 2014, 9:32 AM EDT (13:32 UTC)
- Expired
- Jul 27, 2014, 10:00 AM EDT
- In force
- 28 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Boyle County, KY, Garrard County, KY, Mercer County, KY
The radar
The Jackson,KY radar (KJKL), 108 km from the middle of the area, began a volume at 13:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 1.5 hours before the alert went out and 211 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 426 J/kg
- Mixed-layer CIN
- -183 J/kg
- Mixed-layer LCL
- 973 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 82 m²/s²
- 0-3 km storm-relative helicity
- 83 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
897
WUUS53 KLMK 271332
SVRLMK
KYC021-079-167-271400-
/O.NEW.KLMK.SV.W.0157.140727T1332Z-140727T1400Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
932 AM EDT SUN JUL 27 2014
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN BOYLE COUNTY IN EAST CENTRAL KENTUCKY...
GARRARD COUNTY IN EAST CENTRAL KENTUCKY...
SOUTHEASTERN MERCER COUNTY IN EAST CENTRAL KENTUCKY...
* UNTIL 1000 AM EDT
* AT 928 AM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
HARRODSBURG...AND MOVING EAST-SOUTHEAST AT 40 TO 50 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
LANCASTER...LITTLE NEEDMORE...DAVISTOWN...MARCELLUS...CLIFTON...
BRYANTSVILLE...HEDGEVILLE...MARKSBURY...BOURNE...THREE FORKS...
MCCREARY...HYATTSVILLE...NINA...POINT LEAVELL...HACKLEY...MANSE AND
LOWELL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3750 8445 3756 8457 3762 8466 3763 8469
3761 8469 3769 8485 3777 8480 3767 8445
3764 8442 3764 8443 3763 8442 3762 8442
3762 8440 3759 8439
TIME...MOT...LOC 1332Z 292DEG 43KT 3771 8473
HAIL...1.00IN
WIND...60MPH
$$
TWF2 follow-up statements
880
WWUS53 KLMK 271342
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
942 AM EDT SUN JUL 27 2014
KYC021-167-271352-
/O.CAN.KLMK.SV.W.0157.000000T0000Z-140727T1400Z/
MERCER KY-BOYLE KY-
942 AM EDT SUN JUL 27 2014
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BOYLE AND
SOUTHEASTERN MERCER COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA. THERE HAVE BEEN NO REPORTS OF SEVERE WEATHER AT THIS TIME IN
THIS AREA.
LAT...LON 3750 8445 3762 8465 3763 8464 3766 8466
3764 8468 3764 8469 3766 8468 3766 8471
3768 8468 3768 8470 3773 8468 3767 8445
3765 8443 3762 8442 3761 8440 3759 8439
TIME...MOT...LOC 1342Z 292DEG 43KT 3767 8459
$$
KYC079-271400-
/O.CON.KLMK.SV.W.0157.000000T0000Z-140727T1400Z/
GARRARD KY-
942 AM EDT SUN JUL 27 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR GARRARD COUNTY
UNTIL 1000 AM EDT...
AT 939 AM EDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES NORTHWEST
OF LANCASTER...AND MOVING EAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
LANCASTER...MCCREARY...HYATTSVILLE...NINA...POINT LEAVELL...
HACKLEY...MANSE AND LOWELL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3750 8445 3762 8465 3763 8464 3766 8466
3764 8468 3764 8469 3766 8468 3766 8471
3768 8468 3768 8470 3773 8468 3767 8445
3765 8443 3762 8442 3761 8440 3759 8439
TIME...MOT...LOC 1342Z 292DEG 43KT 3767 8459
HAIL...1.00IN
WIND...60MPH
$$
TWF393
WWUS53 KLMK 271400
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1000 AM EDT SUN JUL 27 2014
KYC079-271410-
/O.EXP.KLMK.SV.W.0157.000000T0000Z-140727T1400Z/
GARRARD KY-
1000 AM EDT SUN JUL 27 2014
...THE SEVERE THUNDERSTORM WARNING FOR GARRARD COUNTY HAS EXPIRED...
THE STORM WHICH PROMPTED THE WARNING IS MOVING OUT OF THE WARNED
AREA. THERE HAVE BEEN NO REPORTS OF SEVERE WEATHER AT THIS TIME.
LAT...LON 3750 8445 3762 8465 3763 8464 3766 8466
3764 8468 3764 8469 3766 8468 3766 8471
3768 8468 3768 8470 3773 8468 3767 8445
3765 8443 3762 8442 3761 8440 3759 8439
TIME...MOT...LOC 1400Z 292DEG 43KT 3759 8434
$$
TWFWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 27, 6:57 AM EDT, 2 hours 35 minutes earlier.
Area forecast discussion, Jul 27, 6:57 AM EDT, 2 hours 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 657 AM EDT Sun Jul 27 2014 ...Updated Aviation Discussion... ...Forecast Update... Issued at 645 AM EDT Sun Jul 27 2014 Made minor updates to account for continuing convection across central KY and southern IN. Heavy to torrential rainfall continues to be the primary threat as a relative min in severe activity briefly occurs. Gusty winds will continue in and around storms and the gradient winds will increase as the diurnal heating machine kicks in. The HRRR has been one of the best performing models through the overnight period so if this pans out, this relative min could continue through the next few hours before ramping back up again. Shear is already beginning to increase and instability will be on the rise. .SHORT TERM (Now through Monday)... Issued at 359 AM EDT Sun Jul 27 2014 ...Severe weather threat continues this morning through much of today... Currently: The MCS that rolled through the forecast area late Saturday night has not stopped convection from re-firing in a line extending currently from roughly Daviess County, IN southeastward through Elizabethtown, KY. These storms have developed near theta-e advecting in from the west, along with an increase of low-level PWATs, per the CIMMS NearCast model. This cluster has all of the features of being severe; however, latest available AMDAR soundings show a shallow stable layer, which may help to keep the worst of the winds aloft. Regardless, the concern is certainly there that despite that these storms should be primarily elevated, they seem to be able to overcome the layer and go surface-based. An additional concern that was not present with the previous MCS is that a directional shear component has been added to the increase in speed shear as the low-level jet ramps up and surface southerly winds persist. Today: Continued uncertainty exists for the exact evolution of today's storms, although given how easily convection was able to develop overnight and how quickly the local atmosphere was able to recover behind the MCS, this is concerning given all of the other parameters that will line up to create a severe threat for much of central KY and south-central IN. The worked over atmosphere has not stopped storm development. Models are showing 0-6km bulk shear today will be increasing from approximately 30kts. in southern KY to 50kts. north of the Ohio River to 40kts in the south to 60kts. in the north by late today. SBCAPE, while some already exists this morning, will increase to over 2500 J/kg under the sun today. The focus of where storms will develop and how they'll move will be a short-term, mesoscale based forecasting approach as they ride leftover boundaries and wherever the greater instability sets up, which currently looks to be in southern and eastern KY. Hi-res models are showing multiple rounds of storms but clearing out by late this afternoon. Think this will be more dependent on the timing of the front. The mode early on could be discrete supercells, congealing into potentially a broken line as they merge and coalesce with one another. The primary concern for any severe storms today will be damaging winds and heavy to torrential rainfall, with secondary concerns for hail and potentially an isolated tornado. Highs today are expected to reach the upper 80s in the north and the low 90s in the south, despite any cloud cover as the WAA pipeline remains at full blast until the fropa. Tonight through Monday: Once the well-advertised cold front pushes through (expected to be through the forecast area by tonight), the storms will go with it, leaving clearing skies and a dry forecast for the overnight period. However, clouds will clutter the skies once more on Monday with a chance for showers, especially in the Bluegrass region and locations east of I-65. This is as the upper low spins down into the region, which will also bring significantly cooler temperatures. Look for lows to range from the lower 60s in the north to the upper 60s in the southeast. Highs on Monday will range from the mid 70s in the north to around the 80 degree mark in the south. .LONG TERM (Monday Night through Saturday)... Issued at 245 AM EDT Sun Jul 27 2014 An amplified pattern over the CONUS will persist this week with troughing noted over the Midwest providing unseasonably cool weather. Tues-Thurs we'll be dry with sfc high pressure in the area. Tuesday's highs will flirt with record cold highs which are in the 70s at climate stations. Forecast highs for Tuesday range from 73-79 across the area. We'll then see a little bit of a warm-up into the upper 70s and lower 80s for Wed/Thu. Night time lows will be in the upper 50s and lower 60s. By Friday, the pattern looks to attempt to become more a of a split flow with an upper low attempting to be cut off over the Midwest. As shortwaves increase in the trough and upper low toward the end of the week, rain/storm chances will re-emerge with on and off showers/storms possible through the weekend. && .AVIATION (12Z TAF Update)... Issued at 651 AM EDT Sun Jul 27 2014 Difficult forecast for today as ongoing convection causes uncertainty in how convection will evolve later today. A surface low is progged over central IL and moving toward the NE. Aloft, upper-level low pressure is rotating down from the NW as a deep Canadian trough primes to take over the region. Strong to severe thunderstorms will continue to threaten all three terminals but given the uncertainty in timing, have not included specifics other than VCTS (but even this is likely to change throughout the day). Amendments will need to be made as storms develop and threaten the terminals. The fropa is expected to have cleared all three terminals sometime or shortly after 00Z Monday and will take with it storm activity. Winds will be a concern during the day as 15 to 20 knot southwesterly gradient winds are expected with higher gusts. Winds could be higher in or around any storms. && .LMK WATCHES/WARNINGS/ADVISORIES... KY...NONE. IN...NONE. && Update.........lg Short Term.....lg Long Term......AMS Aviation.......lg
Hazardous weather outlook, Jul 27, 4:06 AM EDT, 5 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 406 AM EDT SUN JUL 27 2014 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-280815- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-CRAWFORD IN- PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-BRECKINRIDGE KY- MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-JEFFERSON KY- OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY- HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-FAYETTE KY-BOURBON KY- NICHOLAS KY-NELSON KY-WASHINGTON KY-MERCER KY-JESSAMINE KY-CLARK KY- LARUE KY-MARION KY-BOYLE KY-GARRARD KY-MADISON KY-BUTLER KY- EDMONSON KY-HART KY-GREEN KY-TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY- WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY-MONROE KY-METCALFE KY- ADAIR KY-RUSSELL KY-CUMBERLAND KY-CLINTON KY- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG... BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX... MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE... BEDFORD...NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN... CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON... PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG... NICHOLASVILLE...WINCHESTER...HODGENVILLE...LEBANON...DANVILLE... LANCASTER...RICHMOND...MORGANTOWN...BROWNSVILLE...MUNFORDVILLE... GREENSBURG...CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE... BOWLING GREEN...FRANKLIN...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE... EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY 406 AM EDT SUN JUL 27 2014 /306 AM CDT SUN JUL 27 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TODAY AND TONIGHT. SCATTERED STORMS WILL CONTINUE TO BE POSSIBLE THROUGH THE EARLY MORNING HOURS. THESE STORMS WILL CONTAIN HEAVY RAINFALL...DANGEROUS AND SIGNIFICANT AMOUNTS OF CLOUD TO GROUND LIGHTNING...AND GUSTY WINDS. ANY STORM THAT GOES SEVERE WILL CONTAIN DAMAGING WINDS. FOR TODAY...THE STRONG TO SEVERE THUNDERSTORM THREAT WILL CONTINUE. THE PRIMARY HAZARDS WILL BE DAMAGING WINDS...HEAVY TO TORRENTIAL RAINFALL...AND DANGEROUS CLOUD-TO-GROUND LIGHTNING. ADDITIONAL HAZARDS INCLUDE HAIL AND AN ISOLATED TORNADO CANNOT BE RULED OUT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE CHANCE FOR THUNDERSTORMS WILL RETURN FOR FRIDAY AND SATURDAY AS MULTIPLE UPPER LEVEL DISTURBANCES MOVE THROUGH THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT DAMAGING WINDS...HAIL...AND FLOODING TO THE NATIONAL WEATHER SERVICE IN LOUISVILLE TODAY. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. LG/AMS
In the hours before
Local storm report, Jul 27, 7:55 AM EDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
755 AM EDT SUN JUL 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 AM TSTM WND DMG 1 SW SCOTTSBURG 38.68N 85.79W
07/27/2014 SCOTT IN LAW ENFORCEMENT
DOWNED TREE BLOCKING LEOTA ROAD
&&
EVENT NUMBER LMK1400711
RLSpecial weather statement, Jul 27, 7:58 AM EDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
758 AM EDT SUN JUL 27 2014
INZ079-KYZ032-033-271230-
HENRY KY-JEFFERSON IN-TRIMBLE KY-
758 AM EDT SUN JUL 27 2014
...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...HEAVY RAIN...AND
40 MPH WINDS...
AT 756 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE FROM CARROLLTON TO 7 MILES
SOUTHWEST OF BEDFORD...AND MOVING SOUTHEAST AT 40 TO 50 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN REDUCING
VISIBILITIES...AND GUSTY WINDS AROUND 35 TO 40 MPH...ARE EXPECTED
WITH THESE STORMS.
* THESE STORMS WILL ALSO IMPACT...
BEDFORD...
PROVIDENCE AND TURNERS STATION...
LACIE AND PORT ROYAL...
DELVILLE AND DRENNON SPRINGS...
FRANKLINTON...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES.
&&
LAT...LON 3880 8520 3869 8519 3874 8526 3873 8529
3870 8530 3859 8521 3860 8508 3857 8507
3856 8500 3851 8502 3852 8498 3849 8499
3846 8492 3838 8503 3859 8543 3859 8547
3872 8532 3871 8530 3874 8530 3880 8523
TIME...MOT...LOC 1158Z 295DEG 43KT 3871 8516 3853 8539
TWFLocal storm report, Jul 27, 8:21 AM EDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
821 AM EDT SUN JUL 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 AM FLOOD 4 SSE BRANDENBURG 37.94N 86.15W
07/27/2014 MEADE KY PUBLIC
BUCK GROVE ROAD IMPASSABLE DUE TO HIGH WATER
&&
EVENT NUMBER LMK1400712
RLSpecial weather statement, Jul 27, 8:29 AM EDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 829 AM EDT SUN JUL 27 2014 KYZ045-046-271300- NELSON KY-WASHINGTON KY- 829 AM EDT SUN JUL 27 2014 ...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...AND 40 MPH WINDS... AT 828 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES NORTHEAST OF BARDSTOWN...AND MOVING SOUTHEAST AT 40 MPH. FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN REDUCING VISIBILITIES...AND GUSTY WINDS OF AROUND 35 TO 40 MPH...ARE EXPECTED WITH THIS STORM. * THIS STORM WILL ALSO IMPACT... MAUD AND BOOKER... HARDESTY AND MOORESVILLE... LITSEY AND PULLIAM... PLEASANT GROVE AND THOMPSONVILLE... PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO... WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER UPDATES. && LAT...LON 3785 8500 3768 8515 3786 8545 3793 8538 TIME...MOT...LOC 1229Z 301DEG 34KT 3786 8535 TWF
Local storm report, Jul 27, 9:05 AM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
905 AM EDT SUN JUL 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 AM TSTM WND DMG MILTON 38.71N 85.37W
07/27/2014 TRIMBLE KY FIRE DEPT/RESCUE
TREES SNAPPED AND UPROOTED AND A LARGE TREE IS BLOCKING
HWY 421 AT MILTON HILL.
&&
EVENT NUMBER LMK1400713
RLSpecial weather statement, Jul 27, 9:22 AM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
922 AM EDT SUN JUL 27 2014
KYZ047-055-056-271350-
BOYLE KY-GARRARD KY-MERCER KY-
922 AM EDT SUN JUL 27 2014
...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...PENNY
SIZE HAIL...AND WIND GUSTS UP TO 40 MPH...
AT 915 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS NEAR HARRODSBURG...AND MOVING EAST-SOUTHEAST AT
40 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN REDUCING
VISIBILITIES...PENNY SIZE HAIL...AND GUSTY WINDS OF AROUND 35 TO 40
MPH...ARE POSSIBLE WITH THESE STORMS.
* THIS STORM WILL ALSO IMPACT...
LANCASTER...
HARRODSBURG...
MARKSBURY AND MARCELLUS...
THREE FORKS...
HYATTSVILLE AND MCCREARY...
LOWELL AND HACKLEY...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES.
&&
LAT...LON 3749 8444 3754 8454 3760 8462 3763 8469
3761 8470 3775 8498 3783 8490 3769 8446
3764 8442 3762 8442 3762 8440 3759 8439
TIME...MOT...LOC 1321Z 287DEG 37KT 3769 8477
TWFThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 26, 9:05 PM EDT | Special Weather Statement | LMK | Henry, Oldham | 30 min |
| Jul 26, 9:20 PM EDT | Severe Thunderstorm Warning | LMK | Breckinridge, Meade | 30 min |
| Jul 26, 9:46 PM EDT | Severe Thunderstorm Warning | LMK | Breckinridge, Bullitt, Hardin, Jefferson, Meade | 39 min |
| Jul 26, 9:56 PM EDT | Special Weather Statement | LMK | Breckinridge, Bullitt, Edmonson, Grayson, Hardin, Hart and 10 more | 89 min |
| Jul 26, 10:08 PM EDT | Severe Thunderstorm Warning | LMK | Bullitt, Hardin, Jefferson, Nelson, Spencer | 47 min |
| Jul 26, 10:17 PM EDT | Areal Flood Advisory | LMK | Jefferson | 88 min |
| Jul 26, 10:30 PM EDT | Severe Thunderstorm Warning | LMK | Anderson, Larue, Marion, Nelson, Shelby, Spencer and 1 more | 40 min |
| Jul 26, 10:32 PM EDT | Severe Thunderstorm Warning | LMK | Henry, Jefferson, Oldham, Shelby | 28 min |
| Jul 26, 10:34 PM EDT | Severe Thunderstorm Warning | LMK | Grayson, Hardin, Hart, Larue | 31 min |
| Jul 26, 10:46 PM EDT | Severe Thunderstorm Warning | LMK | Green, Hart, Larue, Marion, Nelson, Taylor | 29 min |
| Jul 26, 11:00 PM EDT | Severe Thunderstorm Warning | LMK | Anderson, Boyle, Franklin, Marion, Mercer, Nelson and 4 more | 30 min |
| Jul 26, 11:11 PM EDT | Severe Thunderstorm Warning | LMK | Adair, Boyle, Casey, Green, Lincoln, Marion and 1 more | 29 min |
| Jul 26, 11:26 PM EDT | Severe Thunderstorm Warning | LMK | Boyle, Fayette, Garrard, Jessamine, Lincoln, Madison and 2 more | 39 min |
| Jul 26, 11:27 PM EDT | Special Weather Statement | LMK | Fayette, Woodford | 28 min |
| Jul 26, 11:30 PM EDT | Severe Thunderstorm Warning | LMK | Adair, Boyle, Casey, Garrard, Lincoln, Russell and 1 more | 30 min |
| Jul 26, 11:44 PM EDT | Special Weather Statement | LMK | Harrison, Nicholas | 46 min |
| Jul 27, 12:01 AM EDT | Special Weather Statement | LMK | Casey, Garrard, Lincoln, Russell | 29 min |
| Jul 27, 12:14 AM EDT | Severe Thunderstorm Warning | LMK | Harrison, Nicholas | 31 min |
| Jul 27, 3:04 AM EDT | Severe Thunderstorm Warning | LMK | Meade | 41 min |
| Jul 27, 3:12 AM EDT | Special Weather Statement | LMK | Breckinridge, Hardin, Meade | 43 min |
| Jul 27, 3:52 AM EDT | Special Weather Statement | LMK | Bullitt, Larue, Meade, Nelson | 43 min |
| Jul 27, 4:00 AM EDT | Severe Thunderstorm Warning | LMK | Meade | 40 min |
| Jul 27, 4:25 AM EDT | Areal Flood Advisory | LMK | Meade | 3 hr |
| Jul 27, 4:52 AM EDT | Special Weather Statement | LMK | Hardin, Meade | 28 min |
| Jul 27, 4:57 AM EDT | Severe Thunderstorm Warning | LMK | Breckinridge, Grayson, Hardin | 38 min |
| Jul 27, 4:58 AM EDT | Flash Flood Warning | LMK | Meade | 2 hr |
| Jul 27, 5:04 AM EDT | Severe Thunderstorm Warning | LMK | Hardin | 31 min |
| Jul 27, 5:12 AM EDT | Severe Thunderstorm Warning | LMK | Hardin, Larue, Nelson | 28 min |
| Jul 27, 5:32 AM EDT | Special Weather Statement | LMK | Green, Hart | 43 min |
| Jul 27, 5:41 AM EDT | Severe Thunderstorm Warning | LMK | Green, Hart, Larue, Taylor | 29 min |
| Jul 27, 5:42 AM EDT | Areal Flood Advisory | LMK | Hardin, Larue, Nelson | 2 hr |
| Jul 27, 6:07 AM EDT | Special Weather Statement | LMK | Adair, Metcalfe | 28 min |
| Jul 27, 6:20 AM EDT | Areal Flood Advisory | LMK | Breckinridge, Hardin | 3 hr |
| Jul 27, 7:25 AM EDT | Severe Thunderstorm Warning | LMK | Trimble | 30 min |
| Jul 27, 7:48 AM EDT | Areal Flood Advisory | LMK | Bullitt, Jefferson, Spencer | 117 min |
| Jul 27, 7:51 AM EDT | Areal Flood Advisory | LMK | Trimble | 114 min |
| Jul 27, 7:58 AM EDT | Special Weather Statement | LMK | Henry, Trimble | 32 min |
| Jul 27, 8:29 AM EDT | Special Weather Statement | LMK | Washington | 31 min |
| Jul 27, 9:22 AM EDT | Special Weather Statement | LMK | Garrard, Mercer | 28 min |
| Jul 27, 11:07 AM EDT | Special Weather Statement | LMK | Bourbon, Clark, Fayette, Franklin, Scott | 43 min |
| Jul 27, 11:09 AM EDT | Special Weather Statement | LMK | Anderson, Spencer | 46 min |
| Jul 27, 11:19 AM EDT | Severe Thunderstorm Warning | LMK | Anderson, Mercer, Shelby, Spencer, Woodford | 31 min |
| Jul 27, 11:23 AM EDT | Severe Thunderstorm Warning | LMK | Bourbon, Fayette, Scott, Woodford | 32 min |
| Jul 27, 11:34 AM EDT | Special Weather Statement | LMK | Jefferson | 31 min |
| Jul 27, 11:35 AM EDT | Severe Thunderstorm Warning | LMK | Bourbon, Clark, Fayette | 30 min |
| Jul 27, 11:51 AM EDT | Severe Thunderstorm Warning | LMK | Clark | 29 min |
| Jul 27, 12:01 PM EDT | Severe Thunderstorm Warning | LMK | Clark, Fayette, Madison | 34 min |
| Jul 27, 12:02 PM EDT | Special Weather Statement | LMK | Shelby | 28 min |
| Jul 27, 12:21 PM EDT | Severe Thunderstorm Warning | LMK | Clark | 7 min |
| Jul 27, 12:23 PM EDT | Special Weather Statement | LMK | Harrison | 32 min |
| Jul 27, 12:28 PM EDT | Severe Thunderstorm Warning | LMK | Harrison, Scott | 32 min |
| Jul 27, 12:34 PM EDT | Special Weather Statement | LMK | Hart | 31 min |
| Jul 27, 12:51 PM EDT | Severe Thunderstorm Warning | LMK | Bourbon, Harrison, Nicholas | 29 min |
| Jul 27, 1:02 PM EDT | Severe Thunderstorm Warning | LMK | Green, Hart | 33 min |
| Jul 27, 1:18 PM EDT | Special Weather Statement | LMK | Lincoln | 12 min |
| Jul 27, 1:29 PM EDT | Severe Thunderstorm Warning | LMK | Adair, Green, Russell | 31 min |
| Jul 27, 2:05 PM EDT | Special Weather Statement | LMK | Russell | 30 min |
| Jul 27, 2:07 PM EDT | Severe Thunderstorm Warning | LMK | Adair, Russell | 23 min |
| Jul 27, 2:10 PM EDT | Special Weather Statement | LMK | Clark, Fayette | 30 min |
| Jul 27, 2:25 PM EDT | Tornado Warning | LMK | Russell | 19 min |
| Jul 27, 3:17 PM EDT | Special Weather Statement | LMK | Casey | 28 min |
| Jul 27, 3:24 PM EDT | Severe Thunderstorm Warning | LMK | Casey, Russell | 21 min |
| Jul 27, 4:08 PM EDT | Special Weather Statement | LMK | Adair, Russell | 32 min |
| Jul 27, 4:17 PM EDT | Special Weather Statement | LMK | Cumberland | 28 min |
| Jul 27, 4:21 PM EDT | Severe Thunderstorm Warning | LMK | Adair, Cumberland, Metcalfe | 29 min |
| Jul 27, 4:36 PM EDT | Special Weather Statement | LMK | Cumberland | 29 min |
| Jul 27, 4:41 PM EDT | Severe Thunderstorm Warning | LMK | Barren, Cumberland, Metcalfe, Monroe | 29 min |
| Jul 27, 4:43 PM EDT | Special Weather Statement | LMK | Russell | 32 min |
| Jul 27, 4:46 PM EDT | Severe Thunderstorm Warning | LMK | Russell | 19 min |
| Jul 27, 4:53 PM EDT | Severe Thunderstorm Warning | LMK | Clinton, Cumberland, Russell | 32 min |
| Jul 27, 5:11 PM EDT | Special Weather Statement | LMK | Monroe | 29 min |
| Jul 27, 7:23 PM EDT | Severe Thunderstorm Warning | LMK | Nicholas | 22 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.